# SDR 96FDEA00990

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 65C8067862
- Condition: Corroded
- Location: Bs 228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION C53-10-01(1) AROUND UPPER FASTENERS ON FORGING BS 228, LBL 6 - LBL 13, WL 184.  REMOVED AND REPLACED FORGING BRACKET AT BS 228, LBL 6 - LBL 13, WL 184.
